Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 111, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 2, 2015, 12:45 AM CDT for Davidson County, Tennessee. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2015, 12:45 AM CDT (05:45 UTC)
- Expired
- Jul 2, 2015, 1:15 AM CDT
- In force
- 30 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Davidson County, TN
The radar
The Nashville radar (KOHX), 19 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 12:55 AM CDT | TSTM WND DMG | 1 Wsw Berry Hill, TN | WSMV-TV REPORTED A TREE BLOWN DOWN AT WOODMONT BLVD AND GRANNY WHITE PIKE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.8 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 1041 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
870
WUUS54 KOHX 020545
SVROHX
TNC037-020615-
/O.NEW.KOHX.SV.W.0111.150702T0545Z-150702T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1245 AM CDT THU JUL 2 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 115 AM CDT
* AT 1244 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FOREST
HILLS...OR 7 MILES SOUTHWEST OF NASHVILLE...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
OAK HILL AROUND 1255 AM CDT.
ANTIOCH AROUND 110 AM CDT.
LA VERGNE AND RURAL HILL AROUND 115 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BERRY
HILL AND PERCY PRIEST LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3614 8656 3614 8653 3611 8654 3610 8652
3608 8653 3609 8655 3607 8655 3606 8656
3604 8656 3601 8661 3598 8661 3597 8663
3604 8679 3605 8694 3613 8694 3620 8658
TIME...MOT...LOC 0544Z 268DEG 20KT 3608 8685
HAIL...1.00IN
WIND...60MPH
$$
SHAMBURGER2 follow-up statements
717
WWUS54 KOHX 020552
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1252 AM CDT THU JUL 2 2015
TNC037-020615-
/O.CON.KOHX.SV.W.0111.000000T0000Z-150702T0615Z/
DAVIDSON TN-
1252 AM CDT THU JUL 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHEASTERN DAVIDSON COUNTY...
AT 1251 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OAK
HILL...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. AT 1240 AM CDT...PEA SIZE HAIL FELL FOR 6
MINUTES IN BELLE MEADE WITH THIS STORM.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
ANTIOCH AROUND 110 AM CDT.
LA VERGNE AND RURAL HILL AROUND 115 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BERRY
HILL AND PERCY PRIEST LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3614 8656 3614 8653 3611 8654 3610 8652
3608 8653 3609 8655 3607 8655 3606 8656
3604 8656 3601 8661 3598 8661 3597 8663
3604 8679 3605 8687 3614 8687 3620 8658
TIME...MOT...LOC 0551Z 268DEG 20KT 3608 8680
HAIL...1.00IN
WIND...60MPH
$$
SHAMBURGER287
WWUS54 KOHX 020606
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
106 AM CDT THU JUL 2 2015
TNC037-020616-
/O.EXP.KOHX.SV.W.0111.000000T0000Z-150702T0615Z/
DAVIDSON TN-
106 AM CDT THU JUL 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVIDSON COUNTY
WILL EXPIRE AT 115 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3614 8656 3614 8653 3611 8654 3610 8652
3608 8653 3609 8655 3607 8655 3606 8656
3604 8656 3601 8661 3598 8661 3597 8663
3604 8679 3605 8687 3614 8687 3620 8658
TIME...MOT...LOC 0604Z 268DEG 20KT 3608 8680
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 11:29 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 1, 11:29 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1129 PM CDT WED JUL 1 2015 .AVIATION UPDATE...FOR 06Z AVIATION FORECASTS. SCATTERED TSTMS ARE EXPECTED TO CONTINUE DEVELOPING OVER MIDDLE TENNESSEE FOR THE NEXT SEVERAL HOURS, LIKELY BECOMING NUMEROUS BETWEEN 09Z AND 13Z AS SEVERAL MESO COMPLEXES SPREAD IN FROM THE NORTHWEST. EXPECT MAINLY MVFR CONDITIONS AT AREA TERMINALS THROUGH THE FORECAST PERIOD, AS AIR MASS REMAINS UNSTABLE AND CONDUCIVE TO INTERMITTENT PERIODS OF TSTMS AND CIGS BTWN 25K AND 30K FT. EACH TERMINAL SHOULD BE ABLE TO SQUEEZE OUT AT LEAST BRIEF PERIODS OF VFR CONDITIONS WHEN TSTMS ARE LEAST NUMEROUS, BUT IT'S HARD TO PREDICT THOSE PERIODS WITH ANY DEGREE OF CONFIDENCE. THIS WILL BE A DAY WHEN PILOTS WILL NEED TO KEEP AN ESPECIALLY CLOSE EYE ON RADAR TRENDS WHEN MAKING FLIGHT PLANS, AND STAY ABREAST OF ANY AND ALL TAF AMENDMENTS. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 82 70 80 69 / 90 80 80 60 CLARKSVILLE 80 69 80 69 / 90 90 80 50 CROSSVILLE 78 67 75 66 / 100 70 80 60 COLUMBIA 82 69 80 70 / 90 80 80 60 LAWRENCEBURG 82 69 81 69 / 100 80 80 60 WAVERLY 81 69 79 69 / 90 90 80 50 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 19
Hazardous weather outlook, Jul 1, 5:14 PM CDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 514 PM CDT WED JUL 1 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-021030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 514 PM CDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL ACROSS ALL OF MIDDLE TENNESSEE...MAINLY AFTER MIDNIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS MIDDLE TENNESSEE LATER TONIGHT. A FEW STORMS MAY BE STRONG OR SEVERE WITH DAMAGING WINDS THE MAIN THREAT. IN ADDITION...AREAS THAT SEE REPEATED THUNDERSTORM ACTIVITY MAY SEE HEAVY RAINFALL AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL ACROSS ALL OF MIDDLE TENNESSEE. A COMPLEX OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE ACROSS MIDDLE TENNESSEE ON THURSDAY...WITH ANOTHER ROUND OF SHOWERS AND STORMS AFFECTING THE AREA ON FRIDAY. A FEW STORMS MAY BE STRONG OR SEVERE WITH DAMAGING WINDS THE MAIN THREAT. IN ADDITION...AREAS THAT SEE REPEATED THUNDERSTORM ACTIVITY MAY SEE HEAVY RAINFALL AND LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... REPORTS FROM SPOTTERS MAY BE NEEDED THURSDAY AND FRIDAY.
In the hours before
Local storm report, Jul 1, 7:39 PM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
739 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM LIGHTNING 8 S LAWRENCEBURG 35.13N 87.34W
07/01/2015 LAWRENCE TN 911 CALL CENTER
HOUSE FIRE DUE TO LIGHTNING IN LEOMA.
&&
EVENT NUMBER OHX1500609
10Local storm report, Jul 1, 7:50 PM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
750 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM TSTM WND DMG SPRING HILL 35.74N 86.92W
07/01/2015 MAURY TN FACEBOOK
TREES DOWN BLOCKING THE ROAD NEAR THE INTERSECTION OF
BEECHCROFT RD AND DR ROBERTSON RD.
&&
EVENT NUMBER OHX1500610
10Local storm report, Jul 1, 7:51 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
751 PM CDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 AM TSTM WND DMG WAVERLY 36.09N 87.79W
07/01/2015 HUMPHREYS TN EMERGENCY MNGR
SEVERAL TREES DOWN AND POWER OUTAGES IN WAVERLY...
INCLUDING A TREE ON A HOUSE ON DUFFLE STREET.
1120 AM TSTM WND DMG MCEWEN 36.11N 87.64W
07/01/2015 HUMPHREYS TN EMERGENCY MNGR
SEVERAL TREES DOWN AND POWER OUTAGES IN MCEWEN
1142 AM TSTM WND DMG 3 S DICKSON 36.03N 87.38W
07/01/2015 DICKSON TN EMERGENCY MNGR
TREES DOWN NEAR MILE 171 ON I-40 SOUTH OF DICKSON
1142 AM TSTM WND DMG 2 W DICKSON 36.08N 87.41W
07/01/2015 DICKSON TN EMERGENCY MNGR
TREES DOWN ALONG ENO ROAD AND HWY 48 SOUTH
1212 PM TSTM WND DMG 4 S JOELTON 36.25N 86.87W
07/01/2015 DAVIDSON TN 911 CALL CENTER
LARGE TREE DOWN ON CLARKSVILLE PIKE
1228 PM TSTM WND DMG SPRING HILL 35.74N 86.92W
07/01/2015 MAURY TN FACEBOOK
TREES DOWN BLOCKING THE ROAD NEAR THE INTERSECTION OF
BEECHCROFT RD AND DR ROBERTSON RD.
0130 PM TSTM WND DMG 1 N SHELBYVILLE 35.50N 86.45W
07/01/2015 BEDFORD TN TRAINED SPOTTER
TWO TREES DOWN. ONE TREE WAS ON COLLIER AVE AND THE
OTHER TREE WAS 1 MILE SOUTH OF THE SHELBYVILLE MUNICIPAL
AIRPORT.
0140 PM TSTM WND GST 3 N SHELBYVILLE 35.53N 86.45W
07/01/2015 M52 MPH BEDFORD TN AWOS
AT KSYI SHELBYVILLE AIRPORT
0145 PM TSTM WND DMG TULLAHOMA 35.37N 86.22W
07/01/2015 COFFEE TN PUBLIC
LARGE BRANCH SNAPPED AND ESTIMATED WIND GUST OF 50 MPH
0145 PM LIGHTNING 8 S LAWRENCEBURG 35.13N 87.34W
07/01/2015 LAWRENCE TN 911 CALL CENTER
HOUSE FIRE DUE TO LIGHTNING IN LEOMA.
&&
EVENT NUMBER OHX1500601 OHX1500602 OHX1500603 OHX1500604 OHX1500607
OHX1500610 OHX1500608 OHX1500605 OHX1500606 OHX1500609
10Special weather statement, Jul 1, 10:14 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1014 PM CDT WED JUL 1 2015
TNZ059-060-020345-
WILLIAMSON TN-MAURY TN-
1014 PM CDT WED JUL 1 2015
...SPECIAL WEATHER STATEMENT...
AT 1011 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR COLUMBIA...MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...SPRING HILL...THOMPSON'S STATION...I-65 EAST OF
COLUMBIA...THOMPSONS STATION AND SANTA FE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO BRIEF MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3572 8723 3592 8718 3572 8670 3571 8671
3570 8674 3571 8674 3570 8675 3570 8676
3571 8677 3570 8677 3570 8681 3566 8682
3553 8708
TIME...MOT...LOC 0311Z 242DEG 21KT 3568 8710Special weather statement, Jul 2, 12:11 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1211 AM CDT THU JUL 2 2015
TNZ027-020545-
DAVIDSON TN-
1211 AM CDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAVIDSON COUNTY
UNTIL 1245 AM CDT...
AT 1210 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER OAK HILL...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NASHVILLE...BRENTWOOD...LA VERGNE...FOREST HILLS...OAK HILL...BELLE
MEADE...HERMITAGE...ANTIOCH...NASHVILLE-DAVIDSON (BALANCE)...BERRY
HILL AND PERCY PRIEST LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3623 8659 3614 8656 3614 8653 3611 8654
3610 8652 3608 8653 3609 8655 3607 8655
3606 8656 3604 8656 3601 8661 3597 8661
3598 8665 3603 8678 3604 8685 3615 8686
TIME...MOT...LOC 0510Z 264DEG 15KT 3607 8677
SHAMBURGERSpecial weather statement, Jul 2, 12:36 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1236 AM CDT THU JUL 2 2015
TNZ027-020600-
DAVIDSON TN-
1236 AM CDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIDSON COUNTY UNTIL
100 AM CDT...
AT 1235 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BELLEVUE...OR 9 MILES SOUTHWEST OF NASHVILLE...MOVING EAST AT 20
MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NASHVILLE...BRENTWOOD...FOREST HILLS...OAK HILL...BELLE MEADE...
HERMITAGE...ANTIOCH...BELLEVUE...NASHVILLE INTERNATIONAL
AIRPORT...BERRY HILL...BELLS BEND AND PERCY PRIEST LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3621 8659 3602 8659 3601 8661 3599 8662
3597 8662 3599 8668 3601 8671 3601 8673
3603 8678 3605 8693 3602 8699 3616 8699
TIME...MOT...LOC 0535Z 269DEG 18KT 3608 8690
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 10:14 PM CDT | Special Weather Statement | OHX | Maury | 31 min |
| Jul 1, 11:11 PM CDT | Areal Flood Advisory | OHX | Maury, Williamson | 2 hr |
| Jul 2, 12:11 AM CDT | Special Weather Statement | OHX | Davidson | 34 min |
| Jul 2, 12:36 AM CDT | Special Weather Statement | OHX | Davidson | 24 min |
| Jul 2, 12:56 AM CDT | Special Weather Statement | OHX | Robertson, Sumner | 34 min |
| Jul 2, 1:16 AM CDT | Special Weather Statement | OHX | Wilson | 29 min |
| Jul 2, 2:19 AM CDT | Special Weather Statement | OHX | Trousdale, Wilson | 41 min |
| Jul 2, 4:07 AM CDT | Special Weather Statement | OHX | Montgomery, Stewart | 38 min |
| Jul 2, 4:14 AM CDT | Special Weather Statement | OHX | Davidson | 31 min |
| Jul 2, 4:57 AM CDT | Special Weather Statement | OHX | Sumner | 33 min |
| Jul 2, 4:59 AM CDT | Special Weather Statement | OHX | Robertson, Sumner | 31 min |
| Jul 2, 5:51 AM CDT | Special Weather Statement | OHX | Smith | 24 min |
| Jul 2, 6:22 AM CDT | Special Weather Statement | OHX | Smith | 38 min |
| Jul 2, 6:40 AM CDT | Areal Flood Advisory | OHX | DeKalb, Putnam, White | 2 hr |
| Jul 2, 3:27 PM CDT | Special Weather Statement | OHX | Bedford | 48 min |
| Jul 2, 4:14 PM CDT | Special Weather Statement | OHX | Houston | 31 min |
| Jul 2, 4:18 PM CDT | Special Weather Statement | OHX | Coffee | 27 min |
| Jul 2, 5:22 PM CDT | Special Weather Statement | OHX | Wilson | 23 min |
| Jul 2, 6:31 PM CDT | Areal Flood Advisory | OHX | Clay, Fentress, Jackson, Overton, Pickett | 3 hr |
| Jul 2, 6:57 PM CDT | Special Weather Statement | OHX | Clay | 33 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.